Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/21907

Title: Gibbs measures on Brownian currents
Authors: Gubinelli, Massimiliano
Lorinczi, Jozsef
Issue Date: 2009
Publisher: © Wiley-Blackwell
Citation: GUBINELLI, M. and LORINCZI, J., 2009. Gibbs measures on Brownian currents. Communications on Pure and Applied Mathematics, 62 (1), pp.1-56
Description: This is the peer reviewed version of the article which has been published in final form at http://dx.doi.org/10.1002/cpa.20260. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Version: Accepted for publication
DOI: 10.1002/cpa.20260
URI: https://dspace.lboro.ac.uk/2134/21907
Publisher Link: http://dx.doi.org/10.1002/cpa.20260
ISSN: 0010-3640
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
0704.3237v1.pdfAccepted version491.33 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.